# SDR IPXA2019053142670

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 85,146 hours, 15,757 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A **AIR TURN BACK**  WHILE IN CRUISE, WE GOT MULTIPLE LEVEL 1 ALERTS GEN 1,2,3 OFF THAT LASTED FOR ONE SECOND THEN WOULD GO BACK NORMAL. WE CYCLED THE SYSTEM CONTROLLER WITH NO CHANGE. R/R EPCU ASSY AS PER AMM 24-08-01/401. PERFORMED EPCU RTS AS PER AMM24-08-01/501. TEST PASS WITH NO RELATED FAULT MSG NOTED. PERFORMED #1, #2 AND #3 ENGINE RUN AS PER AMM71-00-00. ALL PARAMETERS NORMAL.
